# SDR C2XA99IA639

- Difficulty date: December 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N99838
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 259
- Engine: Pwa PW121
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 18,463 hours
- Stage of operation: NR
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

SHV - DURING FLIGHT 3490 FROM IAH TO SHV, THE CREW REPORTED THAT THE NR 1 ENGINE FAILED IN FLIGHT.  THE AIRCRAFT LANDED AT SHV WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE AFFECTED ENGINE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE  (M)
